# SDR AALA201907299040

- Difficulty date: July 27, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 45,545 hours, 32,430 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS A MOMENTARY "SMOKE AFT LAV" WARNING , LASTED ABOUT 3 SECONDS, FA S CHECKED ALL LAV'S NOTHING FOUND. MAINTENANCE PERFORMED BITE TEST OF ALL AFT LAV 'S, NO FAULTS AT THIS TIME AND NO FAULT ON ECAM REPORT. OPS CHECK GOOD.
